# SDR ASAA2018021023478

- Difficulty date: February 10, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 13,325 hours, 4,429 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: Illuminated
- Location: Window Heat
- Part time: 13,338 hours, 4,426 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT NR 2 SLIDING WINDOW,  OVERHEAT LIGHT ILLUMINATED AT GATE. ACFT GROUNDED.  MULTIPLE SENSOR FAULTS ON WHCU BITE. RESISTANCE CHECKED THE SENSORS PRIMARY & SPARE NORMAL.  RESISTANCE OF WINDOW HEAT FILM NORMAL, VERIFIED CORRECT TAP FOR WINDOW CODE IAW AMM 30-41-21 & WDM 30-41-11.  AS A  PRECAUTION, REMOVED & REPLACED THE WHCU RT SIDE IAW AMM 30-41-11.  REPLACED THE COIL CORD ASSY, INSTALLATION TEST PASSED.
